I took minocycline for 3 months alongside Differin cream for my acne and it cleared up my skin really well. Then 2 months later I began getting really dry,red skin, my acne came back and came near my mouth where I've never gotten acne back. I contacted my derm who said that I could be reacting to the drug so he has given me minocycline again to take for another 2 months.It has been a week since Ive taken but Im really uncomfortable as my cheeks redness is not healing and feel strange taking the medicine again if I am having a bad reaction. My derm lives very far away and because of Covid we can't meet. What should I do?
Should I stop taking minocycline?
Question posted by amoh25 on 10 March 2021
Last updated on 10 March 2021 by masso
If I were you, I would discontinue the use of the antibiotic until, perhaps you can have a teleconference with your Dermatologist for him/her see how your face is, and what eslse can be done.
I have teleconferences with my Psychiatrist since the pandemic.
Maybe it is a viable solution rather than keep aggravating your condition.
Take care, masso
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.